# SDR SWAA2019032030860

- Difficulty date: March 8, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 149A771242
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM BODY FAIRING SUPPORT BRACKET CRACKED AT BS 551, RBL 5.  R&R BRACKET IAW SRM & DWG.
